Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2015, Article ID 794586, 12 pages
http://dx.doi.org/10.1155/2015/794586
Research Article

Dimensionality Reduction in Complex Medical Data: Improved Self-Adaptive Niche Genetic Algorithm

1Department of Biomedical Engineering, Zhejiang University, 38 Zheda Road, Hangzhou, Zhejiang 310027, China
2Guizhou Key Laboratory of Agricultural Bioengineering, Guizhou University, Guiyang, Guizhou 550025, China
3Zhejiang Hospital, Hangzhou, Zhejiang 310058, China

Received 24 July 2015; Revised 24 September 2015; Accepted 4 October 2015

Academic Editor: Anne Humeau-Heurtier

Copyright © 2015 Min Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Zhu, Jing Xia, Molei Yan, Guolong Cai, Jing Yan, and Gangmin Ning, “Dimensionality Reduction in Complex Medical Data: Improved Self-Adaptive Niche Genetic Algorithm,” Computational and Mathematical Methods in Medicine, vol. 2015, Article ID 794586, 12 pages, 2015. https://doi.org/10.1155/2015/794586.